# SDR CALA2025121612149

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N26967
- Make and model: Boeing 787-9
- Aircraft serial: 60144
- Aircraft time: 44,123 hours, 4,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 0204338101
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 6D EMERGENCY EXIT PATH LIGHT COVER MISSING. REMOVED AND REPLACED SEAT 6D EMERGENCY PATH LIGHT ASSEMBLY AS REF CMM 25-26-36. TEST OK. ITEM OKAY FOR SERVICE.
